Will Hormone Therapy Affect My Sexual Function?

Question: Will hormone therapy affect my sexual function? (Such as impotence?)

Answer: Hormone therapy will affect your sexual function by dropping libido, which is the urge or desire for sex, but it also inhibits the ability of the body to respond normally to sexual stimulus, so erections are not as good, and maybe you will not be able to get erections at all. This can be temporary if the hormone therapy itself is temporary, but most men who have very low levels of testosterone, neither have the desire to have sex as frequently nor the ability to have sex as frequently.

-- This embed didnt make it to copy for story id = 6581190. -- This embed didnt make it to copy for story id = 6581190. -- This embed didnt make it to copy for story id = 6581190. -- This embed didnt make it to copy for story id = 6581190. -- This embed didnt make it to copy for story id = 6581190. -- This embed didnt make it to copy for story id = 6581190.
null
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...